MathSciNet Relay Station
MathSciNet bibliographic data
MR936809 (89h:11046) 11K06 (11J71)
Bosch, William Functions that preserve the uniform distribution of sequences. Trans. Amer. Math. Soc. 307 (1988), no. 1, 143–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement